სტატიები / უცხოეთში გამოცემული

ფილტრი

ფაკულტეტი/ინსტიტუტი:

დეპარტამენტები ვერ მოიძებნა

შეიყვანეთ სახელი: და გვარი:

ან

პირადი ნომერი: ან ამოირჩიეთ გამოქვეყნების თარიღი:
მოცემულ კატეგორიაში წარმოდგენილია:  20 ჩანაწერი /  5196 ჩანაწერიდან.


ძებნის განულება

A. Meskhi. On the boundedness and compactness of ball fractional integral operators. Fractional Calculus and Applied Analysis (Springer). 2000წ. 3 (2000), No.1, pp. 13-30.

A. Meskhi, V. Kokilashvili, A. Meskhi. On the boundedness and compactness of the weighted Hardy operators in spaces $L^{p(x)}$. Georgian Mathematical Journal (De Gruyter). 2005წ. V. 12, No.1, 27-44. .

A. Meskhi, H. Rafeiro, M. A. Zaighum. On the Boundedness of Marcinkiewicz Integrals on Continual Variable Exponent Herz spaces. Georgian Mathematical Journal (De Gryuter). 2017წ. .

A. Meskhi, M.Zaighum. On the boundedness of maximal and potential operators in variable exponent amalgam spaces. Journal of Mathematical Inequalities. 2014წ. 8, No. 1, pp. 123-152. .

A. Meskhi, M.A. Zaighum. On the boundedness of product kernel operators with measures. Georgian Mathematical Journal. 2012წ. Volume 19, Issue 3, Pages 533–557, DOI: 10.1515/gmj-2012-0020.

A. Meskhi, V. Kokilashvili, M. Mastylo. On the boundedness of the multilinear fractional integral operators. Nonlinear Analysis Theory, Methods and Applications. 2014წ. Vol. 94, 142-147 .

G. Berikelashvili, M.M. Gupta , M. Mirianashvili. On the choice of initial conditions of difference schemes for parabolic equations. Sixth International Congress on Industrial Applied Mathematics (ICIAM07): . 2007წ. PAMM 7, no. 1 (2007) 1025605-1025606.

К. Kvinikhidze, V.Chavchanidze. On the Coceptual costraction of homologous protein and evolution of Biological code.. . IY International Congress of Kibernetics and Systems. Amsterdam,. 1978წ. .

B. Mesablishvili. On the comonadicity of extension-of-scalars functors . Journal of Algebra. 2006წ. vol. 305, pp.1102- 1110.

ს. ჩობანიანი, S.Levental, H.Salehi. On the constant in Menshov-Rademacher inequiality. Journal of Inequalities and Applications. 2006წ. Article ID 68969, 7 pages.

J. Peradze. On the convergence of an iteration method in Timoshenko theory of plates. Advanced Structured Materials. 2011წ. vol.15, pp. 83-90.

J. Peradze. On the convergence of an iteration method in Timoshenko's theory of plates. Euromech Colloquium 527 Shell-like Structures Nonclassical Theories and Applications. 2011წ. Lutherstadt Wittenberg, Germany, pp.37-44.

G. Berikelashvili, M. Mirianashvili. On the convergence of difference schemes for generalized Benjamin-Bona-Mahony equation . Numerical Methods for Partial Differential Equations. 2014წ. 30(1): 301-320, .

N. Khomeriki, G. Berikelashvili. On the convergence of difference schemes for one nonlocal boundary value problem. Lithuanian Mathematical Journal. 2012წ. 52(4), 353-362.

G. Berikelashvili. On the convergence of difference schemes for the third boundary value problem in the theory of elasticity. . Computational Mathematics and Mathematical Physics (Maik Nauka/Interperiodica, Birmingham). 2001წ. V.41, no.8, 1182-1189.

G. Berikelashvili. On the convergence of finite-difference scheme for a nonlocal elliptic boundary value problem.. Pubications de l' Institut Mathematique. (Beograd) (N.S.). 2001წ. V.70(84), 69-78.

G. Berikelashvili, M.Mirianashvili. On the convergence of the difference solution of the first biharmonic boundary value problem. Numerical methods, Proc. Conf., Miskolc/Hungary, 1990. (North- Holland Pub. Co.). 1991წ. .

N. Khomeriki, G. Berikelashvili. On the convergence rate of a difference solution of the Poisson equation with fully nonlocal constraints. Nonlinear Analysis. 2014წ. 19(3), 367-381.

S. Kharibegashvili. On the correct formulation of a multidimensional problem for strictly hyperbolic equations of higher order. . Georgian Math. J.. 1994წ. 1(1994), No. 2, 141-150..